Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 78, NWS Jackson, MS

July 28, 20094 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 28, 2009, 11:55 PM CDT for 4 counties in Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2009, 11:55 PM CDT (04:55 UTC)
Expired
Jul 29, 2009, 3:00 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Humphreys County, MS, Issaquena County, MS, Sharkey County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 110 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 1:30 AM CDTFLASH FLOODRolling Fork, MS5TH ST IS FLOODED IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 95 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2009-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2009-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
358 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 290455
FFWJAN
MSC053-055-125-163-290800-
/O.NEW.KJAN.FF.W.0078.090729T0455Z-090729T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1155 PM CDT TUE JUL 28 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
  YAZOO COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF YAZOO CITY...
  NORTHERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF ROLLING FORK...

* UNTIL 300 AM CDT

* AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN MOVING EAST ACROSS THE     
  WARNING AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF   
  TWO TO THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRACE AND
  ANGUILLA

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3302 9116 3301 9030 3296 9019 3267 9020
      3265 9029 3267 9112 3273 9106 3276 9115
      3284 9114 3288 9108 3298 9109 3298 9112
      3292 9113 3290 9118 3291 9118 3296 9119

$$

EEC
1 follow-up statement
000 
WGUS74 KJAN 290621
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 AM CDT WED JUL 29 2009

MSC053-055-125-163-290800-
/O.CON.KJAN.FF.W.0078.000000T0000Z-090729T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUMPHREYS MS-SHARKEY MS-ISSAQUENA MS-YAZOO MS-
121 AM CDT WED JUL 29 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
YAZOO...NORTHERN ISSAQUENA...SHARKEY AND SOUTH CENTRAL HUMPHREYS
COUNTIES...

AT 121 AM CDT... FROM OVER THE WARNED AREA. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE
PAST TWO HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BENTON...
MYRLEVILLE...LITTLE YAZOO...TINSLEY...HOLLY BLUFF...ONWARD...
FITLER...YAZOO CITY AND ROLLING FORK

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
TWO HOURS. WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE AS STORMS 
TRAIN OVER THE SAME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3302 9116 3301 9030 3296 9019 3267 9020
      3265 9029 3267 9112 3273 9106 3276 9115
      3284 9114 3288 9108 3298 9109 3298 9112
      3292 9113 3290 9118 3291 9118 3296 9119

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 10:26 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 28, 10:26 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1026 PM CDT TUE JUL 28 2009

.SHORT TERM...CONVECTION IS GETTING A LITTLE FASTER START THAN I
ANTICIPATED EARLIER SO I HAVE UPDATED THE FORECAST TO INCREASE POPS
FROM NOW UNTIL 06Z. FOR THE MOST PART...THINGS ARE DEVELOPING CLOSE
TO WHAT WAS EXPECTED. THE KEY FOR THE REST OF THE NIGHT WILL BE IF
THIS ACTIVITY CAN CONGEAL INTO A LARGER CLUSTER INSTEAD OF THE SCT
NATURE OF WHAT IS CURRENTLY GOING ON. ALSO...THE CURRENT ACTIVITY
SHOULD RE-ENFORCE THE BOUNDARY ACROSS THE CENTRAL PORTIONS OF THE CWA
AND SUPPORT THE TRAINING OF CONVECTION AS THE HIGHER 850MB MOISTURE
MOVES IN ON THE INCREASING LL JET. ADDITIONALLY...THE GREATEST
ELEVATED INSTABILITY SHOULD REMAIN W OF I-55 AND SUPPORT THE HIGHEST
RAINFALL RATES. THE UPPER JET WILL CONTINUE TO NOSE DOWN OUR WAY AND
INCREASE THE UPPER DIV OVER THE NEXT 3-6 HRS AND MAY HELP ANCHOR A
BACK-BUILDING MCS.

AT THIS TIME...THINKING REMAINS THE SAME ON THE FLASH FLOODING
POTENTIAL. WE WILL HAVE TO KEEP A CLOSE EYE ON HOW THE RAIN AREA
EVOLVES AND ADJ THE AREA OR EXTEND THE TIME IF MORE EFFICIENT RAINS
SPREAD EAST.

&&

.PREV DISCUSSION...LOTS TO TALK ABOUT IN THE SHORT TERM AS IT APPEARS
STORM RE-DEVELOPMENT WILL BE LIKELY LATER THIS EVENING INTO THE
OVERNIGHT/EARLY MORNING HOURS. TO START...THE AFTERNOON COMPLEX AND
ITS ASSOCIATED MID LEVEL WAVE (MCV) HAVE DEPARTED TO THE EAST. THE
ATMOSPHERE IS NOW LEFT A BIT USED UP IN ITS WAKE BUT THAT MAY PROVE
TO BE A BAD THING AS STRONG 0-2 KM MOISTURE ADV IS ALREADY OCCURRING
JUST TO OUR WEST AND IS PROGGED TO MOVE INTO THE CWA BY LATE EVENING
AS THE NOCTURNAL LL JET DEVELOPS. ADD IN THE FACT THAT WE HAVE STABLE
SFC CONDITIONS FROM EARLIER CONVECTION AND BOUNDARIES TO HELP FOCUS
MORE ACTIVITY.

THE LATEST NAM...RUC...LOCAL HI RES WRF MODELS HAVE BE CONCERNED
ABOUT TRAINING CONVECTION OVERNIGHT. THE GFS SHOWS THIS AS WELL...BUT
I DONT THINK IT ACTUALLY HAS A FULL GRASP OF THE MOISTURE LEFT OVER
TO OUR WEST AND THE STRENGTH OF THE NEXT WAVE MOVING OUT OF OK. WITH
THAT...THE NAM/RUC SHOW A VERY MOIST NEAR 350 K 850MB THETA E AXIS
SHIFTING INTO THE W-CENTRAL PORTION OF THE CWA LATER THIS EVENING AND
LINGERING THROUGH AT LEAST 12Z. THE LOW LEVEL FLOW WILL SUPPORT BACK
BUILDING WITH STRONG MOISTURE TRANSPORT FOR THIS TIME OF YEAR WITH A
2.0 TO 2.2 IN PWS AIRMASS OVERHEAD. ADDITIONALLY...CORFIDI VECTORS
ARE 0-5 KTS AND POINT BACK TO THE WEST WHICH IS A STRONG INDICATION
OF BACK-BUILDING STORMS. SOME ACTIVITY IS WANTED TO GET A HEAD
START...BUT THIS SEEMS A TAD PREMATURE AS THE BEST ASCENT AND UPPER
JET SUPPORT IS STILL AT BIT BACK TO THE NW OVER OK. THE MODELS SHOW
THINGS COMING TOGETHER BETWEEN 03-08Z FOR THE MAIN ACTIVITY WHICH
COULD LINGER INTO THE FIRST PART OF THE WED PERIOD.

IM NOT EXACTLY SURE WHERE THE EXACT LOCATION OF THE HEAVIEST RAINS
WILL OCCUR...BUT THE MODELS RECENT MODEL DATA SUGGESTS ANYWHERE
WITHIN A BOX FROM RAYVILLE TO JACKSON TO YAZOO CITY TO BASTROP. I CAN
SEE THINGS GOING EVEN JUST TO THE S OF I-20 DUE TO THE SOUTHWARD PUSH
OF THE AFTERNOON STORMS. HOWEVER...SINCE THE MOISTURE ADV IS COMING
FROM A SOURCE NEAR SHV...AREAS ALONG AND N OF I-20 MAY BE IN THE MAIN
ZONE/AXIS. LOOK FOR EASILY A 1-3 IN AREA OF PRECIP WHERE THIS SETS UP
WITH THE POTENTIAL FOR 4-6 INCHES IF THE TRAINING OCCURS LIKE THE SET
UP SUGGESTS. AS A RESULT...I HAVE ISSUED A FFA TO COVER THE RISK AND
HAVE STARTED IT AT 10 PM UNTIL 7 AM. I MADE THE AREA OF THE WATCH A
BIT BIGGER THAN I WOULD HAVE LIKED TO COVER THE UNCERTAINTY OF THE
AREA IN QUESTION. I JUST WANTED TO GIVE SOME CUSHION AND ROOM TO ADJ
THE AREA OR TIMING AS NEEDED AFTER THINGS UNFOLD.

AS FOR FORECAST ELEMENT ADJ...I INCREASED POPS ACROSS THE N 2/3RD AND
FOCUSED THE PRECIP MORE AROUND AND AFTER MIDNIGHT. THE S PORTIONS
SHOULD SEE THEIR BEST SHOT AT RAIN NOW/EARLY EVENING...THEN HAVE
LOWER CHANCES THROUGH THE NIGHT. I ALSO ADJ QPF AND HOURLY TEMPS.
LASTLY...I HAVE UPDATED THE HWO AND PROB HAZARDS TO INDICATE THE RISK
THROUGH THE REST OF THE NIGHT. THAT SHOULD COVER THINGS FOR NOW...I
WILL UPDATE THE AFD LATER IF NEEDED AND TO ADD AN AVIATION SECTION.

&&

.AVIATION...LOOK FOR AN ACTIVE CONVECTIVE NIGHT FOR CENTRAL AND
NORTHERN SITES. I WILL CARRY A GOOD BIT OF MVFR/IFR CONDITIONS TO
COVER THE PRECIP POTENTIAL FROM NOW THROUGH 12-15Z. AFTER 15Z...LOOK
FOR A BRIEF PERIOD OF SOME MVFR CEILINGS BEFORE VFR CONDITIONS TAKE
OVER. NOT SURE HOW MUCH CONVECTION WILL BE POSSIBLE DURING THE
AFTERNOON...SO I WILL COVER WITH PROB30 GROUP.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  87  73  91 /  66  48  25  45
MERIDIAN      72  87  72  90 /  69  50  25  52
VICKSBURG     72  88  74  92 /  73  46  25  43
HATTIESBURG   73  87  74  92 /  18  58  25  54
NATCHEZ       73  88  74  92 /  23  47  25  40
GREENVILLE    73  87  74  88 /  79  42  42  46
GREENWOOD     72  87  72  88 /  80  43  43  44

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR MSZ018-019-
     025>028-034>037-040>044-047>050-053>056.

LA...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR LAZ007>009-015-
     016-023-025.

AR...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR ARZ074-075.

&&

CME
Hazardous weather outlook, Jul 28, 7:19 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
719 PM CDT TUE JUL 28 2009

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>028-034>037-
040>044-047>050-053>056-300030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-
CLAIBORNE-COPIAH-SIMPSON-SMITH-
719 PM CDT TUE JUL 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

AN AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO RE-DEVELOP LATER
TONIGHT AROUND OR AFTER MIDNIGHT ACROSS THE WEST CENTRAL PORTIONS OF
THE FORECAST AREA AND PRODUCE HEAVY RAINFALL. THE POTENTIAL WILL
EXIST FOR STORMS TO REPEATEDLY MOVE OVER THE SAME LOCATIONS AND
PRODUCE 1 TO 3 INCHES OF RAINFALL. SOME LOCATIONS MAY SEE HIGHER
AMOUNTS NEAR 5 INCHES. AT THIS TIME...THE EXACT AREA THESE STORMS
WILL FORM IS TOUGH TO PIN POINT...BUT AN AREA FROM BASTROP TO YAZOO
CITY...AND WITH IN THE I-20 CORRIDOR SEEM TO BE THE PRIMARY AXIS FOR
RE-DEVELOPMENT TO OCCUR. DUE TO RECENT RAINS AND SATURATED SOIL
CONDITIONS...FLASH FLOODING COULD EASILY OCCUR WITH JUST A QUICK 1 TO
2 INCHES OF RAIN. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED
TO COVER THIS RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

UPPER LEVEL DISTURBANCE PASSING OVER THE AREA LATE THURSDAY INTO
FRIDAY SHOULD BRING ANOTHER ROUND OF HEAVY RAINFALL AND THE
POTENTIAL FOR A FEW SEVERE THUNDERSTORMS. VERY MOIST AIR WILL
CONTINUE TO SUPPORT THE POTENTIAL FOR LOCALIZED FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED LATER TONIGHT INTO WEDNESDAY MORNING AND
THEN AGAIN ON THURSDAY.

LAZ024-026-MSZ029>033-038-039-045-046-051-052-057>066-072>074-
300030-
CATAHOULA-CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
719 PM CDT TUE JUL 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN AND SOUTHERN
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

UPPER LEVEL DISTURBANCE PASSING OVER THE AREA LATE THURSDAY INTO
FRIDAY SHOULD BRING ANOTHER ROUND OF HEAVY RAINFALL AND THE
POTENTIAL FOR A FEW SEVERE THUNDERSTORMS. VERY MOIST AIR WILL
CONTINUE TO SUPPORT THE POTENTIAL FOR LOCALIZED FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THURSDAY INTO THURSDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CME

In the hours before

Special weather statement, Jul 28, 10:07 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1007 PM CDT TUE JUL 28 2009

ARZ074-075-290335-
ASHLEY AR-CHICOT AR-
1007 PM CDT TUE JUL 28 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND VERY
HEAVY RAIN WAS LOCATED OVER PARKDALE AT 1005 PM CDT...MOVING EAST AT
20 MPH. SEVERAL OTHER THUNDERSTORMS MOVING ACROSS ASHLEY COUNTY ALSO
HAVE POTENTIAL TO PRODUCE HEAVY RAINFALL RATES OVER ONE INCH PER
HOUR.

PEOPLE IN SOUTHWESTERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:05 PM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Claiborne, Copiah, Grenada and 23 more12 hr
Jul 29, 7:12 AM CDTFlash Flood WarningJANHinds, Issaquena, Madison, Warren, Yazoo2 hr
Jul 29, 8:23 AM CDTFlash Flood WarningJANHinds, Leake, Madison, Rankin, Scott112 min
Jul 29, 9:13 AM CDTFlash Flood WarningJANHinds, Madison, Warren, Yazoo24 min
Jul 29, 9:58 AM CDTFlash Flood WarningJANAttala, Holmes, Leake, Madison, Yazoo2 hr
Jul 29, 2:55 PM CDTRiver Flood WarningJANMadison, Yazoo6 days
Jul 29, 2:55 PM CDTRiver Flood WarningJANHinds, Warren8 days
Jul 29, 3:00 PM CDTFlash Flood WarningJANCarroll, Holmes, Humphreys, Leflore, Montgomery, Sunflower2 hr
Jul 29, 3:37 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba38 min
Jul 29, 3:59 PM CDTFlash Flood WarningJANBolivar, Leflore, Sunflower, Washington3 hr
Jul 29, 5:59 PM CDTFlash Flood WarningJANWashington2 hr

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.